# SDR QXEA2018031900102

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 39,627 hours, 41,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Missing
- Location: Door Handrail
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS CATCHING ON SOMETHING WHEN OPENING AND GETS STUCK PART WAY DOWN. REMOVED FROM SERVICE. PERFORMED GVI & FOUND FWD HANDRAIL LOWER STRUT THREADED BUSHING MISSING. REPLACED THREADED BUSHING. APPLIED F19 TYPE II PRIMER. AIRCRAFT RETURNED TO SERVICE.
